# SDR 99FDEA00424

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning
- Condition: Activated
- Location: Le Slat
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT SLAT RETRACTION RECEIVED A LEVEL 2.  *S/D*  REMOVED AND REPLACED R2-5060 RELAY PER SRM.  REMOVED AND REPLACED FLAP HANDLE TRANSMITTER PER MM 27-54-03-4 & 27-54-00-5.  PERFORMED FCC 1 & 2 SENSOR READOUT ANALOG VALUE EACH DEG ALL READ SAT AND OPS CHECK NORM.
